MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMH & CO. KG SHUNTASSISTANT 2.0 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMH & CO. KG SHUNTASSISTANT 2.0 20; HYDROCEPHALUS MANAGEMENT
Model Number FX102T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing and quality control data: because the serial or lot number of the device is unknown we are not able to trace production and quality control data.We confirm all parameters have been inspected and approved during the manufacturing.We assure that production and quality control ensure that only products conform to specifications are made available on the market.Conclusion information: an investigation was not possible because the product is not available.With reference to the reason for the complaint, we would like to point out that deposits inside the valve could be affected the functional impairment.Due to missing information (patient data, serial number, device itself), we are unable to provide a meaningful analysis.
 
Event or Problem Description
It was reported that a shuntassistant 2.0 20 (part # fx102t) was implanted during a primary procedure performed on an unknown date.According to the complainant, the patient underwent a revision procedure on (b)(6) 2022 to explant a shunt assistant along with another manufacturer's valve.Reportedly, when the new shunt assistant (part # fv251t) (ref.Mdr id 2916714-2022-00052) was hooked up to a manometer, the valve did not appear to work with the manometer.Reportedly, it did not shut off when in the upright position.The device was removed and replaced to complete the procedure.The explanted valve was accidentally disposed of by the hospital coordinator.No patient complications were reported as a result of the revision procedure.A five (5) minute delay was reported as a result of the event.It is the same patient as mdr id # 2916714-2022-00052.

Brand Name
SHUNTASSISTANT 2.0 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMH & CO. KG
ulanenweg 2
potsdam 14469
GM  14469
MDR Report Key14519567
Report Number2916714-2022-00051
Device Sequence Number14824591
Product Code JXG
UDI-Device Identifier04041906501587
UDI-Public4041906501587
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2022
Report Date (Section F) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX102T
Device Catalogue NumberFX102T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2022
Event Location Hospital
Date Report to Manufacturer04/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/26/2022